# SDR AALA20014069

- Difficulty date: December 3, 2001
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Beam
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - RIGHT INBOARD FLAP SUPPORT BEAM (9-10 BEAM ASSY) HAD THE MOST OUTBOARD FLAP ATTACH HOLE REAMED TO .503 TO REMOVED CORROSION.  OVERSIZE HOLE TO REMOVE CORROSION AND VISUALLY INSPECT THE BORE TO ENSURE CORROSION REMOVAL.  FABRICATED REPAIR BUSHING.  INSTALLED BUSHING NET, REAMED THE BUSHING BORE.  INSTALLED REPAIR WASHER AGAINST THE SUPPORT BEAM IN PLACE OF THE ORIGINAL WASHER.  (M)
